MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. SINGLE LUMEN 1.4FR POLYURETHANE PICC PROCEDURAL KIT; PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER

FOOTPRINT MEDICAL INC. SINGLE LUMEN 1.4FR POLYURETHANE PICC PROCEDURAL KIT; PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number P1PIC1.4-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the complaint product indicates that the catheter tubing was sharply kinked which most likely led to premature failure of the device.It is reasonable to conclude that the failure is not related to manufacturing.A full report has been sent to the customer.
 
Event or Problem Description
The primary rn noticed moisture under the picc line dressing.The catheter was discovered to be leaking approximately 2cm distal of the skin reference mark.There was no harm to the infant.

Brand Name
SINGLE LUMEN 1.4FR POLYURETHANE PICC PROCEDURAL KIT
Common Device Name
PICC, PERCUTANEOUS, PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
12727 cimarron path
san antonio TX 78249 3405
MDR Report Key7832128
Report Number3007697249-2018-07001
Device Sequence Number1229243
Product Code LJS
UDI-Device Identifier00858778006072
UDI-Public(01)00858778006072(17)200328(10)180275
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model NumberP1PIC1.4-S
Device Lot Number180275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 DA